MAUDE Adverse Event Report: CORIN LTD TRIFIT TS; TRIFIT TS HIP STEM (RASP)

CORIN LTD TRIFIT TS; TRIFIT TS HIP STEM (RASP)
Model Number 695.104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per (b)(4).Initial report: additional information including: confirmation of the device lot code.What device was being used alongside the rasp when the spigot broke.How was the rasp eventually extracted from the femoral canal? was the rest of the surgery carried out as planned? has been requested.The reporter confirmed that the femur was broken in order to remove the rasp, however, the device lot codes have not yet been received.Upon receipt of the device lot codes the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.Submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trifit ts rasp spigot broke during surgery.The procedure was delayed and the femur cut to remove the rasp.

Brand Name
TRIFIT TS
Common Device Name
TRIFIT TS HIP STEM (RASP)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key25093096
Report Number9614209-2026-00055
Device Sequence Number12013184
Product Code KWY
UDI-Device Identifier05055343884171
UDI-Public05055343884171
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121563
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number695.104
Device Catalogue NumberN/A
Device Lot NumberTBC
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured08/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown